# SDR AALA201707209015

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 11,736 hours, 2,394 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER ACCUMULATOR, BELOW PRESSURE LIMITS. SERVICED R2 DOOR CYLINDER IAW MM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
